# SDR UIEA200300013

- Difficulty date: March 7, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 473271
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

JFK/MXP - INFLIGHT ENGINE SHUTDOWN.  NR 1 ENGINE N1 EXCEEDANCE DURING DESCENT PROFILER WHILE A/T ENGATED AND THROTTLES MOVING FORWARD.  N1 136.9 PERCENT FOR 11 SECONDS.  EGT 666, N2 92.4, F/F 3218.  NR 1 ENGINE SHUTDOWN IAW FHB.  PERFORMED ENGINE OVERSPEED INSPECTION IAW 72-00-00 PAGE 680.  NIL FOUND.  SUSPECTED BAD N1 TRANSMITTER.  REMOVED AND REPLACED NR 1 ENGINE N1 FAN SPEED SENSOR IAW 77-12-01-401.  OPERATED NR 1 ENGINE MAX POWER ASSURANCE TEST 4.  ALL FIGURES WITHIN LIMITS.  N1 INDICATION NORMAL IAW 71-00-00.  (M)
